Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 461, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 3, 2008, 1:28 AM CDT for 5 counties in Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2008, 1:28 AM CDT (06:28 UTC)
- Expired
- Jul 3, 2008, 2:11 AM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Camden County, MO, Laclede County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 1:40 AM CDT | TSTM WND DMG | Brumley, MO | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1422 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 030628
SVRSGF
MOC029-105-125-131-169-030730-
/O.NEW.KSGF.SV.W.0461.080703T0628Z-080703T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
128 AM CDT THU JUL 3 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
MILLER COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN LACLEDE COUNTY IN SOUTHWEST MISSOURI...
NORTHWESTERN PULASKI COUNTY IN CENTRAL MISSOURI...
WESTERN MARIES COUNTY IN CENTRAL MISSOURI...
* UNTIL 230 AM CDT.
* AT 126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ETTERVILLE TO
CAMDENTON...MOVING EAST AT 38 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
IBERIA BY 155 AM CDT.
RICHLAND BY 200 AM CDT.
CROCKER BY 205 AM CDT.
VIENNA BY 210 AM CDT.
WAYNESVILLE AND DIXON BY 215 AM CDT.
ST. ROBERT BY 220 AM CDT.
THE TOWNS OF ULMAN...MARYS HOME...FREEDOM...DECATURVILLE...
MONTREAL...BRUMLEY...WET GLAIZE...SAINT ELIZABETH...SLEEPER AND
STOUTLAND ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 134 AND 159.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3834 9240 3834 9227 3833 9227 3834 9220
3829 9219 3829 9185 3759 9231 3789 9286
3790 9287 3843 9247 3843 9241
TIME...MOT...LOC 0628Z 287DEG 33KT 3838 9236 3795 9276
$$
WISE2 follow-up statements
000
WWUS53 KSGF 030649
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 AM CDT THU JUL 3 2008
MOC029-105-125-131-169-030730-
/O.CON.KSGF.SV.W.0461.000000T0000Z-080703T0730Z/
LACLEDE MO-PULASKI MO-CAMDEN MO-MARIES MO-MILLER MO-
149 AM CDT THU JUL 3 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHEASTERN LACLEDE...NORTHWESTERN PULASKI...SOUTHEASTERN
CAMDEN...SOUTHEASTERN MILLER AND WESTERN MARIES COUNTIES...
AT 145 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM SAINT ELIZABETH TO 6
MILES SOUTHEAST OF BRUMLEY TO SLEEPER...MOVING EAST AT 43 MPH. THESE
STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
RICHLAND BY 155 AM CDT.
CROCKER BY 200 AM CDT.
WAYNESVILLE...VIENNA AND DIXON BY 210 AM CDT.
ST. ROBERT BY 215 AM CDT.
THE TOWNS OF STOUTLAND...SWEDEBORG...OZARK SPRINGS...BRINKTOWN AND
LAQUEY ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 135 AND 160.
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.
LAT...LON 3833 9219 3829 9219 3830 9190 3828 9185
3759 9231 3785 9278 3834 9227
TIME...MOT...LOC 0649Z 288DEG 37KT 3827 9222 3801 9236
3782 9258
$$
WISE000
WWUS53 KSGF 030711
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
211 AM CDT THU JUL 3 2008
MOC029-105-125-131-169-030721-
/O.CAN.KSGF.SV.W.0461.000000T0000Z-080703T0730Z/
LACLEDE MO-PULASKI MO-CAMDEN MO-MARIES MO-MILLER MO-
211 AM CDT THU JUL 3 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LACLEDE...
NORTHWESTERN PULASKI...SOUTHEASTERN CAMDEN...SOUTHEASTERN MILLER AND
WESTERN MARIES COUNTIES IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3833 9219 3829 9219 3830 9190 3828 9185
3759 9231 3785 9278 3834 9227
TIME...MOT...LOC 0711Z 288DEG 37KT 3820 9195 3794 9209
3775 9231
$$
WISEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 11:52 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 2, 11:52 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1152 PM CDT WED JUL 2 2008
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
NUMEROUS THUNDERSTORMS CONTINUED AT LATE EVENING FROM EAST CENTRAL
KANSAS INTO CENTRAL MISSOURI IN ADVANCE OF A SAGGING COLD FRONT.
OVERALL INTENSITY HAD DECREASED AT LATE EVENING BUT THE
CONVECTION HAD CONSOLIDATED INTO A EAST TO WEST LINE THAT HAD
SHIFTED SOUTH OF INTERSTATE 70. THIS ACTIVITY HAS BECOME ORIENTED
WITHIN THE 850-700 MB THETA-E AXIS AND REGION OF UPPER LEVEL
DIVERGENCE. SOME QUESTION HOW THIS CONVECTION WILL EVOLVE TONIGHT.
HOWEVER EXPECT ACTIVITY TO CONTINUE OVERNIGHT AS STRENGTHENING LOW
LEVEL JET INTERACTS WITH THIS BOUNDARY. CORFIDI VECTORS AND
DEVELOPING COLD POOL SUGGEST CONVECTION WOULD SINK SOUTHWARD
OVERNIGHT. DEVELOPMENT ALONG THE SINKING BOUNDARY WILL LEAD TO
TRAINING CELLS AND THE POTENTIAL FOR EXCESSIVE RAINFALL. GIVEN
THIS POTENTIAL AND SUPPORTED BY THE LATEST EXCESSIVE RAINFALL
OUTLOOK THE FLASH FLOOD WATCH HAS BEEN ADJUSTED TO BEGIN SOONER.
THE FLASH FLOOD WATCH IS NOW IN EFFECT FROM SOUTHEAST KANSAS INTO
CENTRAL MISSOURI BEGINNING TONIGHT...AS AREAS ALONG AND SOUTH IF
I-44 BEGINNING NOON THURSDAY. THE RISK OF SEVERE STORMS OVERNIGHT
IS LOW AND CONFINED TO CENTRAL MISSOURI.
FOSTER
&&
.DISCUSSION...
MAGNITUDE OF TSRA DEVELOPMENT TONIGHT AND SHORT RANGE MODEL
INCONSISTENCY MAIN FORECAST CHALLENGES.
CAP HAS KEPT PERSISTENT BAND OF TSRA JUST NORTH OF THE FORCAST
AREA THIS AFTERNOON...THOUGH MAY SEE SOME ISOLATED ACTIVITY AS
AFTERNOON HEATING PEAKS.
COLD FRONT AT 19Z EXTENDED FROM NEAR DSM TO THE NORTHWEST TIP OF
MISSOURI TO KCNK WITH PREFRONTAL ELEVATED TSRA EVIDENCE OF
LIFT/INSTABILITY. FRONT AND TSRA CHANCES TO DESCEND INTO THE
FORECAST AREA TONIGHT. CORFIDI VECTORS VEER SOUTHWARD DURING THE
NIGHT...THOUGH SOME QUESTION AS TO FORCING DESPITE FRONT AS H8
WINDS TEND TO CONVERGE AS OPPOSED TO FEED COMPLEX. STILL WITH WET
GROUNDS...LOCALIZED FLOODING ACROSS CENTRAL MO CANNOT BE RULED OUT.
WHAT TONIGHTS RAINS WILL DO IS FURTHER SATURATE SOILS...SETTING
STAGE FOR POTENTIAL HOLIDAY FLASH FLOOD EVENT. MADE NO CHANGES TO
CURRENT FFA...THOUGH MODEL INCONSISTENCIES ARE TROUBLESOME. HAVE
LARGELY THROWN OUT GFS QPF DUE TO CONVECTIVE FEEDBACK ON THURSDAY
AND AGAIN FRIDAY...THOUGH BASED UPON NATIONAL GUIDANCE AM MORE APT
TO FOLLOW ITS SURFACE PATTERN OVER THE SOUTHWARD PROPAGATING WRF
SOLUTION WHICH ENDS TSRA BY EARLY FRIDAY. WITH FORECAST AREA ON
SOUTHERN FRINGE OF WESTERLIES AND H8 WINDS VEERED AROUND...DO NOT
EXPECT EXCESSIVE RAINFALL THOUGH ANY SUBSTANTIAL RAIN WILL LEAD TO
FLOODING GIVEN ANTECEDENT CONDITIONS.
RUNNELS
LONG TERM (SATURDAY THROUGH MONDAY)...
BY SATURDAY AFTERNOON THE FRONT ALONG WITH THE STRONGEST 850MB
MOISTURE TRANSPORT SHIFTS INTO NORTHERN ARKANSAS. WITH ISENTROPIC
DOWNGLIDE NOTED ALONG THE 315K THETA SURFACE...PRECIPITATION CHANCES
WILL DIMINISH SATURDAY MORNING.
THE GFS AND ECMWF ARE IN AGREEMENT OF A GRADUAL BUILDING OF THE
UPPER LEVEL RIDGE INTO THE PLAINS AND THE OZARKS OVER THE WEEKEND INTO
EARLY NEXT WEEK. THIS WILL BRING A STRETCH OF DRY WEATHER TO THE
AREA WITH THE WESTERLIES ACROSS THE NORTHERN CONUS.
THE GFS AND ECMWF DEPICT A WEAK FRONT ASSOCIATED WITH A QUICK MOVING
SHORTWAVE IN THE NORTHERN PLAINS APPROACHING SOUTHEAST KANSAS AND
THE MISSOURI OZARKS EARLY NEXT WEEK. HAVE SOME DOUBT THAT THIS FRONT
WILL BE ABLE TO MAKE IT THIS FAR SOUTH WITH WARMING TEMPERATURES
ALOFT DEPICTED BY BOTH MODELS ASSOCIATED WITH SOUTHWEST FLOW. THUS
HAVE OPTED TO GO WITH A DRY FORECAST THROUGH THE REST OF THE
EXTENDED.
FOR TEMPERATURES HAVE CONTINUED TO UNDERCUT GUIDANCE WITH A SLOW
WARMING TREND DUE TO THE MOIST GROUND FROM THE RECENT RAINS. HIGH
TEMPERATURES ARE EXPECTED TO SLOWLY CLIMB TO NEAR 90 WITH LOWS IN
THE MIDDLE TO UPPER 60S ACROSS THE OZARKS WITH LOWER 70S ALONG THE
OSAGE PLAIN.
ANGLE
&&
.AVIATION...
LOW LEVEL WIND SHEAR WILL DEVELOP OVERNIGHT AS THE NOCTURNAL LOW
LEVEL JET STRENGTHENS. THUNDERSTORMS ACROSS CENTRAL KANSAS AND
MISSOURI WILL SPREAD SOUTH DURING THE OVERNIGHT HOURS AS A FRONT
SAGS SOUTHWARD. THESE STORMS MAY DRIFT INTO THE SPRINGFIELD AND
JOPLIN VICINITIES AFTER 07Z. THUNDERSTORMS WILL LIKELY INCREASE IN
COVERAGE ACROSS THE AREA THURSDAY AND THURSDAY NIGHT AS TH FRONT
MOVES INTO SOUTHERN MISSOURI. LOCALIZED MVFR OR EVEN IFR
CONDITIONS WILL BE POSSIBLE IN THE STORMS.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH FROM THURSDAY AFTERNOON THROUGH SATURDAY
MORNING FOR MOZ082-090>098-101>106.
FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR MOZ055>058-066>071-
077>081-083-088-089.
KS...FLASH FLOOD WATCH THROUGH FRIDAY EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, Jul 2, 7:55 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 755 PM CDT WED JUL 2 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-040100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 755 PM CDT WED JUL 2 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS WITH THE STRONGEST STORMS CAPABLE OF PRODUCING WIND TO 60 MPH...QUARTER SIZE HAIL...HEAVY RAINFALL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: A FEW SEVERE STORMS WILL BE POSSIBLE ACROSS CENTRAL MISSOURI... OR NORTH OF A NEVADA TO ROLLA LINE FROM LATE EVENING INTO THE EARLY MORNING HOURS. THUNDERSTORMS WILL SPREAD TOWARD THE INTERSTATE 44 CORRIDOR OVERNIGHT. HEAVY RAINFALL LEADING TO THE POTENTIAL FOR FLOODING ACROSS CENTRAL MISSOURI WILL BE THE PRIMARY CONCERN OVERNIGHT. DISCUSSION: THUNDERSTORMS WILL INCREASE IN COVERAGE FROM EASTERN KANSAS INTO NORTHERN MISSOURI THIS EVENING AHEAD OF AN APPROACHING COLD FRONT AND UPPER LEVEL DISTURBANCE. THESE STORMS WILL LIKELY SPREAD SOUTHEAST INTO CENTRAL MISSOURI LATE THIS EVENING AND OVERNIGHT...AND POSSIBLY INTO SOUTHERN MISSOURI BY MORNING. THUNDERSTORMS MAY BECOME FOCUSED ALONG A REMNANT OUTFLOW BOUNDARY ACROSS CENTRAL MISSOURI LATER TONIGHT. SUFFICIENT INSTABILITY WILL BE IN PLACE FOR ISOLATED SEVERE STORMS LATE THIS EVENING ACROSS CENTRAL MISSOURI...BUT THIS POTENTIAL WILL DECREASE DURING THE NIGHT. HEAVY RAINFALL AND RESULTING FLOODING WILL BE THE PRIMARY CONCERN OVERNIGHT ACROSS CENTRAL MISSOURI...OR AREAS MAINLY NORTH OF A LINE FROM LAMAR TO ROLLA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER THURSDAY INTO FRIDAY. WITH THE GROUND SATURATED FROM EARLIER RAINS...THIS ADDITIONAL RAIN MAY LEAD TO FLASH FLOODING. IN ADDITION TO THE HEAVY RAINFALL AND FLOODING POTENTIAL... THERE MAY BE ENOUGH INSTABILITY FOR STRONG TO SEVERE THUNDERSTORMS... CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OVER 60 MPH. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF THE SEVERE WEATHER...SPOTTER ACTIVATION IS NOT LIKELY THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Special weather statement, Jul 3, 12:22 AM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1222 AM CDT THU JUL 3 2008 MOZ055-067-030615- ST. CLAIR MO-BENTON MO- 1222 AM CDT THU JUL 3 2008 ...SIGNIFICANT WEATHER ALERT FOR BENTON AND NORTHEASTERN ST. CLAIR COUNTIES UNTIL 115 AM CDT... AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLE CAMP TO DEEPWATER...OR ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF SEDALIA TO 9 MILES SOUTHWEST OF CLINTON...MOVING SOUTHEAST AT 34 MPH. THESE STORMS WILL BE NEAR... LOWRY CITY BY 1235 AM CDT. WARSAW BY 1240 AM CDT. THE TOWNS OF RACKET...CROCKERVILLE...EDMONSON...WHITAKERVILLE... ZORA...LAKEVIEW HEIGHTS...ICONIUM...HASTAIN...HARPER AND FRISTOE ARE IN THE PATH OF THESE STORMS. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. WISE
Special weather statement, Jul 3, 1:05 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 105 AM CDT THU JUL 3 2008 MOZ056-057-068-069-080-081-030630- LACLEDE MO-DALLAS MO-HICKORY MO-CAMDEN MO-MILLER MO-MORGAN MO- 105 AM CDT THU JUL 3 2008 ...SIGNIFICANT WEATHER ALERT FOR CAMDEN...HICKORY...MILLER...NORTHERN DALLAS...NORTHWESTERN LACLEDE AND SOUTHEASTERN MORGAN COUNTIES UNTIL 130 AM CDT... AT 102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF ELDON TO MACKS CREEK TO WHEATLAND...OR ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF ELDON TO 13 MILES WEST OF CAMDENTON TO 7 MILES NORTHWEST OF HERMITAGE...MOVING SOUTHEAST AT 39 MPH. THESE STORMS WILL BE NEAR... ELDON...MACKS CREEK AND HERMITAGE BY 110 AM CDT. VILLAGE OF FOUR SEASONS BY 115 AM CDT. LAKELAND AND LAKE OZARK BY 120 AM CDT. URBANA...OSAGE BEACH AND CAMDENTON BY 125 AM CDT. THE TOWNS OF SUNRISE BEACH...ROCKY MOUNT...PRESTON...HURRICANE DECK...AURORA SPRINGS...ROACH...GREEN BAY TERRACE...BRANCH...ELKTON AND PITTSBURG ARE IN THE PATH OF THESE STORMS. WINDS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. WISE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 2:07 AM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede | 6 hr |
| Jul 3, 4:47 AM CDT | Flash Flood Warning | SGF | Miller, Morgan | 6 hr |
| Jul 3, 6:55 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Jul 3, 4:57 PM CDT | Flash Flood Warning | SGF | Stone, Taney | 5 hr |
| Jul 3, 6:26 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 50 min |
| Jul 3, 6:39 PM CDT | Flash Flood Warning | SGF | Ozark | 4 hr |
| Jul 3, 6:45 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 32 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.